A simple proof of the existence of an equilibrium when the weak axiom holds

Fraysse, Jean (2009) A simple proof of the existence of an equilibrium when the weak axiom holds. Journal of Mathematical Economics, 45 (11). pp. 767-769.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/21521
Item Type: Article
Language: English
Date: 1 December 2009
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 18 Jan 2012 05:59
Last Modified: 07 Mar 2018 13:21
OAI ID: oai:tse-fr.eu:21521
URI: http://publications.ut-capitole.fr/id/eprint/3135

Actions (login required)

View Item View Item